# SDR SIMA3653

- Difficulty date: December 30, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 14019
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING SCHEDULED PS-2 CHECK, MAINTENANCE REPORTED THE FORWARD LEFT EMERGENCY LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY UNIT.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
